default-icon
Blood clots and weakness
Have taken steroids named wysolone 15 months back as it vanish with time but because of it im suffering from lack of stamina,weakness,and blood clots too.pls help me out
43 Views v

Answers (1)

Like the answers? Chat privately for 24 hours with the doctor of your choice

doctor profile image
Dr. Swathi S Aithal
General Physician 3 yrs exp Bangalore

Free 3 day follow up

Chat Now
Hello.. I need to know for what reason you were given steroids for 15 months..it's quite possible that few of your symptoms are because of it ..but I also need to know what are the blood clots you are talking about . .i suggest you to consult a physician ..thank you
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.